Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the relations between taut, tight and hyperbolic manifolds


Author: Peter Kiernan
Journal: Bull. Amer. Math. Soc. 76 (1970), 49-51
DOI: https://doi.org/10.1090/S0002-9904-1970-12363-1
MathSciNet review: 0252678
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Kobayashi, Invariant distances on complex manifolds and holomorphic maps, J. Math. Soc. Japan 19 (1967), 460-480. MR 38 #736. MR 232411
  • 2. H, Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193-233. MR 37 #468. MR 224869


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12363-1

American Mathematical Society